Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Manifolds without conjugate points


Authors: Marston Morse and Gustav A. Hedlund
Journal: Trans. Amer. Math. Soc. 51 (1942), 362-386
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1942-0006479-X
MathSciNet review: 0006479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Bolza Vorlesungen über Variationsrechnung, Berlin, 1909.
  • [1] C. Carathéodory Über den Wiederkehrsatz von Poincaré, Sitzungsberichte der Preussischen Akademie der Wissenschaften, 1919, pp. 580-584.
  • [1] L. R. Ford Automorphic Functions, New York, 1929.
  • [1] F. Hausdorff Mengenlehre, Leipzig, 1927.
  • [1] G. A. Hedlund Geodesics on a two-dimensional Riemannian manifold with periodic coefficients, Annals of Mathematics, (2), vol. 33 (1932), pp. 719-739. MR 1503086
  • [2] -Two-dimensional manifolds and transitivity, Annals of Mathematics, (2), vol. 37 (1936), pp. 534-542. MR 1503297
  • [3] -The dynamics of geodesic flows, Bulletin of the American Mathematical Society, vol. 45 (1939), pp. 241-260. MR 1563961
  • [1] E. Hopf Zwei Sätze über den wahrscheinlichen Verlauf der Bewegungen dynamischer Systeme. Mathematische Annalen, vol. 103 (1930), pp. 710-719. MR 1512643
  • [2] -Statistik der geodätischen Linien in Mannigfaltigkeiten negativer Krümmung, Berichten der Sächsischen Akademie der Wissenschaften zu Leipzig, 1939, pp. 261-304.
  • [1] H. Hopf and W. Rinow Ueber den Begriff der vollständigen differentialgeometrischen Fläche, Commentarii Mathematici Helvetici, vol. 3 (1931), pp. 209-225. MR 1509435
  • [1] P. Koebe Riemannsche Mannigfaltigkeiten und nicht euklidische Raumformen, Sitzungsberichte der Preussischen Akademie der Wissenschaften, (I), 1927, pp. 164-196; (II), 1928, pp. 345-442.
  • [1] M. Morse A fundamental class of geodesics on any closed surface of genus greater than one, these Transactions, vol. 26 (1924), pp. 25-60. MR 1501263
  • [2] -Instability and transitivity, Journal de Mathématiques Pures et Appliquées, (9), vol. 14 (1935), pp. 49-71.
  • [1] S. B. Myers Riemannian manifolds in the large, Duke Mathematical Journal, vol. 1 (1935), pp. 39-49. MR 1545863
  • [1] H. Poincaré Les Méthodes Nouvelles de la Mécanique Céleste, vol. 3, Paris, 1899.
  • [1] W. Rinow See H. Hopf.
  • [2] -Ueber Zusammenhänge zwischen der Differentialgeometrie im Grossen und im Kleinen, Mathematische Zeitschrift, vol. 35 (1932), p. 522.
  • [1] H. Seifert and W. Threlfall Lehrbuch der Topologie, Leipzig, 1934.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006479-X
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society